MathSciNet Relay Station
MathSciNet bibliographic data
MR779610 58E15
Sibner, L. M. The isolated point singularity problem for the coupled Yang-Mills equations in higher dimensions. Math. Ann. 271 (1985), no. 1, 125–131.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement